Alert archive / Illinois / Tornado Warnings in 2019

Tornado Warning 34, NWS Quad Cities, IA

September 27, 2019Hancock County, Illinois; Lee County, Iowa; Clark County, Missouri

NWS Quad Cities, IA issued this tornado warning at Sep 27, 2019, 6:30 PM CDT for Hancock County, Illinois; Lee County, Iowa; Clark County, Missouri. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 27, 2019, 6:30 PM CDT (23:30 UTC)
Expired
Sep 27, 2019, 6:55 PM CDT
In force
25 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Lee County, IA, Hancock County, IL, Clark County, MO

The radar

The Quad Cities radar (KDVN), 165 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 27, 4:00 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

314 
WFUS53 KDVN 272330
TORDVN
ILC067-IAC111-MOC045-280015-
/O.NEW.KDVN.TO.W.0034.190927T2330Z-190928T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
630 PM CDT Fri Sep 27 2019

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Southwestern Hancock County in west central Illinois...
  Southwestern Lee County in southeastern Iowa...
  Southern Clark County in northeastern Missouri...

* Until 715 PM CDT.
    
* At 630 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Kahoka, moving east at 35 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Kahoka around 640 PM CDT.
  Wayland and St. Francisville around 650 PM CDT.
  Alexandria around 700 PM CDT.
  Keokuk and Warsaw around 705 PM CDT.
  Hamilton around 710 PM CDT.

Other locations impacted by this tornadic thunderstorm include St.
Patrick, Keokuk Airport, Gregory Landing, Sutter, Clark County
Fairgrounds, Antioch, Summitville, Mooar, Clark City and Neeper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4024 9150 4025 9150 4027 9192 4040 9194
      4053 9136 4039 9130 4024 9134
TIME...MOT...LOC 2330Z 260DEG 31KT 4034 9179 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Gibbs
3 follow-up statements
955 
WWUS53 KDVN 272336
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
636 PM CDT Fri Sep 27 2019

ILC067-IAC111-MOC045-280015-
/O.CON.KDVN.TO.W.0034.000000T0000Z-190928T0015Z/
Hancock IL-Lee IA-Clark MO-
636 PM CDT Fri Sep 27 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHWESTERN HANCOCK...SOUTHWESTERN LEE AND SOUTHERN CLARK
COUNTIES...
    
At 636 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Kahoka, moving east at 35 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Wayland and St. Francisville around 650 PM CDT.
  Alexandria around 700 PM CDT.
  Keokuk and Warsaw around 705 PM CDT.
  Hamilton around 710 PM CDT.

Other locations impacted by this tornadic thunderstorm include St.
Patrick, Keokuk Airport, Gregory Landing, Sutter, Clark County
Fairgrounds, Antioch, Summitville, Mooar, Clark City and Neeper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4024 9150 4025 9150 4027 9192 4040 9194
      4053 9136 4039 9130 4024 9134
TIME...MOT...LOC 2336Z 260DEG 31KT 4035 9172 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Gibbs
837 
WWUS53 KDVN 272344
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
644 PM CDT Fri Sep 27 2019

ILC067-IAC111-MOC045-280015-
/O.CON.KDVN.TO.W.0034.000000T0000Z-190928T0015Z/
Hancock IL-Lee IA-Clark MO-
644 PM CDT Fri Sep 27 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHWESTERN HANCOCK...SOUTHWESTERN LEE AND SOUTHERN CLARK
COUNTIES...
    
At 644 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles south of Kahoka, moving east at 35 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Wayland around 705 PM CDT.
  Keokuk, Hamilton, Warsaw and Alexandria around 715 PM CDT.

Other locations impacted by this tornadic thunderstorm include St.
Patrick, Keokuk Airport, Gregory Landing, Sutter, Clark County
Fairgrounds, Antioch, Summitville, Mooar, Clark City and Neeper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4024 9150 4025 9150 4027 9189 4041 9188
      4053 9136 4039 9130 4024 9134
TIME...MOT...LOC 2344Z 259DEG 31KT 4029 9178 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Gibbs
119 
WWUS53 KDVN 272355
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
655 PM CDT Fri Sep 27 2019

IAC111-ILC067-MOC045-280004-
/O.CAN.KDVN.TO.W.0034.000000T0000Z-190928T0015Z/
Hancock IL-Lee IA-Clark MO-
655 PM CDT Fri Sep 27 2019

...THE TORNADO WARNING FOR SOUTHWESTERN HANCOCK...SOUTHWESTERN LEE
AND SOUTHERN CLARK COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However
small hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Tornado Watch remains in effect until 1100 PM CDT for west central
Illinois...southeastern Iowa...and northeastern Missouri.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.

Remember, a Severe Thunderstorm Warning still remains in effect for
the area through 745 PM CDT.

LAT...LON 4024 9150 4025 9150 4027 9189 4041 9188
      4053 9136 4039 9130 4024 9134
TIME...MOT...LOC 2353Z 260DEG 31KT 4031 9167 

$$

Gibbs

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Sep 27, 3:02 PM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Sep 27, 3:02 PM CDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
302 PM CDT Fri Sep 27 2019

.SYNOPSIS...
Issued at 300 PM CDT Fri Sep 27 2019

18Z surface data has a boundary running from near KCMI in eastern
Illinois west northwest to around KGGI in Iowa. The main cold front
was in to parts but was approximately bisecting the state of Iowa.
Dew points were generally in the low to mid 60s but were 65 to 70
generally south of the KCMI to KGGI boundary.

&&

.SHORT TERM...(This Evening through Saturday)
ISSUED AT 300 PM CDT Fri Sep 27 2019

Flash flood watches were issued this morning for part of the area
and were expanded this afternoon to the north and west. Thus most
areas roughly along and south of a Sterling, IL to Fairfield, IA
line are now under a flash flood watch through tonight.

The initial round of elevated convection is exiting the area in
Illinois. Across Iowa a new round of elevated convection has
developed in the ALO/DSM/FOD triangle and continues to expand as it
moves northeast.

A considerable amount of differential heating is occurring along and
south of the clouds from the IA/MO border into central Illinois. The
lack of clouds south of this area points to a capped atmosphere.

Through sunset more elevated showers and storms will develop north
of the KGGI to KCMI boundary. Right around sunset surface based
convection is expected to start developing along the IA/MO border
and rapidly grow upscale during the evening hours.

As areal coverage of storms increases this evening the severe
potential is acknowledged. With the elevated storms hail will be the
primary risk. Across southeast Iowa and into west central Illinois,
including up to I-80, Hail and wind would be the primary severe
risks but a brief tornado near the aforementioned boundary cannot
be ruled out.

Heavy rainfall is also a risk tonight as tropical moisture moves
into the area ahead of the cold front. Rainfall rates of 1 to 2
inches an hour are possible.

Late tonight showers and storms will end from north to south as the
cold front moves through the area and eventually stalls across
northern Missouri into central Illinois. There may still be
lingering showers and storms south of a Galesburg, IL to Ottumwa, IA
line at sunrise Saturday.

On Saturday showers will be possible south of I-80 during the
morning hours. By late afternoon the stalled front will begin moving
north again as low pressure moves northeast from the Oklahoma
panhandle. Showers and eventually thunderstorms will develop along
and south of highway 30.

.LONG TERM...(Saturday Night through Friday)
ISSUED AT 300 PM CDT Fri Sep 27 2019

Saturday night and Sunday: Deep trough in the western United States
induces cyclogenesis in the Rockies. This in turn strengthens the
LLJ/warm air advection as the front to our south returns northward
as a warm front. Showers and thunderstorms will once again be likely
but may taper off Sunday afternoon as the warm front lifts north of
the dvn cwa. PWAT's again rise to near 2 inches so flash flooding
will be a threat especially considering the storms will be moving
much slower, and soils should be quite saturated. Dewpoints will be
pushing into the lower 70s so a warm and humid day is expected on
Sunday with a southerly wind. Highs will be in the 70s to lower 80s,
but could be higher depending on amount of sunshine.

Monday through Wednesday: Models similar in gradually breaking down
the ridge as strong trough dives into the Midwest/Great Lakes. This
will send a strong cold front slowly southeast with numerous showers
and thunderstorms along this front. With the Gulf wide open and
PWAT's near 2 inches the threat for torrential rain and flash
flooding will continue. With soils saturated this would aggravate
any ongoing river flooding or cause other rivers to rise into flood.
Certainly can't rule out severe weather either but too early to
determine this risk.

Thursday through Friday: Brief nw flow with cool and dry weather
expected, as Canadian high pressure builds into the Upper Midwest/
Great Lakes.  Definitely will feel like fall with highs in the upper
50s to lower 60s and lows dipping into the 40s, possibly as low as
the lower 40s in our northern cwa.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
ISSUED AT 1243 PM CDT Fri Sep 27 2019

A cold front will slowly move through eastern Iowa and northern
Illinois tonight before possibly stalling from northern Missouri
into central Illinois. Widespread MVFR/IFR with pockets of VFR and
LIFR will give way to MVFR/IFR conditions through 12z/28. Rain
with thunderstorms will increase in areal coverage 21z/27 through
09z/28 with the approaching front. After 12z/28 widespread
MVFR/IFR conditions with decreasing areas of rain.

&&

.HYDROLOGY...
Issued at 1016 AM CDT Fri Sep 27 2019

River forecasts now contain the first 24 hours worth of forecast
rainfall amounts for this event. The total rainfall forecast for
the weekend is 1 to 3 inches with the heaviest rain expected late
this afternoon into Saturday morning. The exact locations of the
heaviest rains may lead to changes in the river forecasts over the
weekend as observed rainfall and routed flow are incorporated
into the river forecasts. This could lead to further rises on area
rivers than is already forecast.

For the La Moine River at Colmar, currently the river is forecast
to rise above flood stage on Sunday. Confidence is lower in this
occurring because the exact area of heavy rain is not known at
this time. For this reason a flood watch was issued for the La
Moine at Colmar

Renewed rises are forecast on Rock River at Joslin and Moline
due to the forecast rainfall with the flood warnings extended at
both locations.

The flood warning on the Pecatonica River at Freeport continue
with a slight rise expected on the river from the forecast
rainfall this weekend.

Flood warnings continue on the Mississippi River from New Boston
southward to Burlington. The river is on the falling limb at all
four locations.

The active weather pattern will continue into early next week with
more showers and thunderstorms expected Tuesday through Thursday.
This may lead to new rises on area rivers.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Saturday morning for Des Moines-Henry
     IA-Jefferson-Lee-Louisa-Muscatine-Scott-Van Buren.

IL...Flash Flood Watch through Saturday morning for Bureau-Hancock-
     Henderson-Henry IL-McDonough-Mercer-Putnam-Rock Island-
     Warren-Whiteside.

MO...Flash Flood Watch through Saturday morning for Clark-Scotland.

&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...Haase
AVIATION...08
HYDROLOGY...Cousins
Hazardous weather outlook, Sep 27, 3:34 PM CDT, 2 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
334 PM CDT Fri Sep 27 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-282045-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
334 PM CDT Fri Sep 27 2019

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Thunderstorms are expected to redevelop over the outlook area this
afternoon and continue overnight. Some storms this evening may be
severe, especially southeast of a line from Fairfield to Clinton,
Iowa to Sterling, Illinois, where the Storm Prediction Center has
place an enhanced risk. The severe weather threats include large
hail, damaging wind and isolated tornadoes. The potential for
severe weather will diminish after 10 pm.

Thunderstorms this evening and overnight could produce heavy
rainfall, which may lead to flash flooding. This threat is
greatest across portions of northeast Missouri, southeast Iowa and
west central Illinois, where heavy rainfall occurred this morning.
A Flash Flood Watch is in place for portions of northeast Missouri,
southeast Iowa and west central Illinois through early Saturday
morning.

Area rivers are experiencing flooding. Please see the latest Flood
Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Saturday night into Sunday, heavy rain producing thunderstorms
with rainfall rates of 2 inches an hour will be likely. This may
lead to flash flooding in areas where the ground is already
saturated.

Late Monday night into early Thursday, several rounds of showers
and thunderstorms are expected as a cold front slowly moves across
the area.  This extended period of wet weather may further
aggravate any flooding issues.

.SPOTTER INFORMATION STATEMENT...

Spotter and amateur radar activation will likely be needed this
evening.

DLS

In the hours before

Local storm report, Sep 27, 1:44 PM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
144 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HEAVY RAIN       1 WSW SHERRARD          41.31N 90.53W
09/27/2019  M2.25 INCH       MERCER             IL   TRAINED SPOTTER

&&
Local storm report, Sep 27, 1:49 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
149 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     HEAVY RAIN       1 SE PRINCETON          41.37N 89.45W
09/27/2019  M1.62 INCH       BUREAU             IL   CO-OP OBSERVER

&&
Local storm report, Sep 27, 5:32 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
532 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             2 ENE WEVER             40.73N 91.20W
09/27/2019  M1.00 INCH       DES MOINES         IA   TRAINED SPOTTER

            PEA TO QUARTER SIZE HAIL JUST BEGAN.

&&
Local storm report, Sep 27, 5:37 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
537 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             1 S WEVER               40.70N 91.23W
09/27/2019  E1.00 INCH       LEE                IA   LAW ENFORCEMENT

            LOCATION APPROXIMATE. RELAYED BY EMA.

&&
Local storm report, Sep 27, 5:50 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
550 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             MEMPHIS                 40.46N 92.18W
09/27/2019  E0.75 INCH       SCOTLAND           MO   PUBLIC

            DIME TO PENNY SIZE HAIL.

&&
Local storm report, Sep 27, 5:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
558 PM CDT FRI SEP 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             HOPPER                  40.78N 90.97W
09/27/2019  M1.00 INCH       HENDERSON          IL   TRAINED SPOTTER

&&

HAASE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 10:02 AM CDTRiver Flood WatchDVNHancock, McDonough23 hr
Sep 27, 11:27 AM CDTFlash Flood WatchDVNBureau, Hancock, Henderson, Henry, McDonough, Mercer and 4 more16 hr
Sep 27, 11:34 AM CDTSpecial Weather StatementDVNHancock, Henderson, Henry, Warren71 min
Sep 27, 12:39 PM CDTSpecial Weather StatementDVNHancock36 min
Sep 27, 5:10 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson26 min
Sep 27, 5:34 PM CDTSevere Thunderstorm WarningDVNHenderson, Warren41 min
Sep 27, 5:37 PM CDTSevere Thunderstorm WarningDVNBureau53 min
Sep 27, 5:51 PM CDTSevere Thunderstorm WarningDVNHancock39 min
Sep 27, 6:07 PM CDTSevere Thunderstorm WarningDVNBureau23 min
Sep 27, 6:12 PM CDTSevere Thunderstorm WarningDVNWarren33 min
Sep 27, 6:20 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Warren40 min
Sep 27, 6:48 PM CDTSevere Thunderstorm WarningDVNHancock42 min
Sep 27, 6:53 PM CDTSevere Thunderstorm WarningDVNHancock52 min
Sep 27, 6:15 PM CDTSevere Thunderstorm WarningDVNLee45 min
Sep 27, 5:48 PM CDTSevere Thunderstorm WarningDVNClark, Scotland42 min

Nearby

Tornado Warnings in Illinois, 2019Tornado Warnings in Iowa, 2019Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.